# SDR HEEA084173

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Condition: Worn
- Location: Bellcrank
- Component: Bellcrank
- Component part number: 7640003202042
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BEARINGS. REPLACED 4 EACH BEARINGS DUE TO WORN.  REPAIRED.
